# SDR DALA13050140955

- Difficulty date: October 6, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 62,782 hours, 46,703 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1431
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LONGERON 10R, BS 1431,  SECTION OF LONGERON DAMAGE WAS REMOVED.  NEW SECTION AND SPLICE INSTALLED IAW SRM 53-02, FIG 18, 51-30-2, 51-30-5, 51-20-0.
